Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Pregnant. Took duvadilan for stomach ache. Itchy rashes appeared. Any advice?

User rating for this question
Very Good
Answered by
Practicing since : 2007
Answered : 266 Questions
My wife is in her 37th week of pregnancy and suddenly has rashes and severe itching; in the night so far (@2:55 am), she has been able to sleep only for around an hour only. She had taken 1 duvadilan 10mg yesterday afternoon for stomach pain.
Kindly advise.
Posted Sat, 30 Mar 2013 in Women's Health
Answered by Dr. Rishma Lakhani 10 hours later
Probably this could be the reaction of injection duvadilan which she had taken yesterday, but other causes of rashes and itching needs to be ruled out.
If the itching is very severe she can take anti-allergic tablets like levocetrizine.
I would advise her to go for a few blood tests like CBC with platelet count, LFT.
Review with these reports.
Better to XXXXXXX your OBGYN there to know about the status of baby. And see to it that she does not get temperature.
It could be due to Cholestasis of pregnancy or viral fever's early sign or a reaction to duvadilan.
Let’s see what the blood reports are like.
You can send me the reports, or consult your OBGYN with the reports.
Take care and don't worry everything would be fine. All the best.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor